# SDR FDEA2018121083479

- Difficulty date: December 8, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM CRACKED AT FR64 -Y1456 -  -Y1959 REPAIRED THE MDCC CRACKED CROSSBEAM AT FR64, -Y1456-  -Y1959 PER A300-600F SRM53-  10-15 FIG.211.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
